# SDR ASAA2020021132159

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,140 hours, 13,698 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7400 · Ignition System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO. 1 ENGINE WOULD NOT LIGHT OFF RIGHT OR LEFT IGN. GROUNDED - YES. FOUND 3 C/B OUT. ACCOMPLISHED C/B. RESET PROCEDURE. NO DEFECTS NOTED. REF B737-800 AMM 20-60-01. ACCOMPLISHED ELECTRICAL CONTROL AND INDICATION TEST FOR #1 ENGINE FUEL SPAR VALVE. TEST PASSED. REF AMM 28-22-00. PERFORMED #1 ENGINE START PROCEDURE. #1 ENGINE START SUCCESSFUL ON RIGHT AND LEFT IGN. REF AMM 71-00-00. GROUND VERIFICATION TEST GOOD.
